# SDR DXTA200702209

- Difficulty date: May 21, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 4,808 hours, 2,955 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C2203470060700
- Part serial: 281
- Condition: Intermittent
- Location: Brake System
- Part time: 2,218 hours, 1,387 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BRAKING THE AIRCRAFT TO A FULL STOP AT LOW TAXI SPEEDS, LT BRAKE RELEASED AS PRESSURE ON THE BRAKE PEDALS IS LESSENED TO PREVENT NOSE DIP. IS MOST PRONOUNCED WHEN PARKING OR HOLDING SHORT. REMOVED OLD NR 2 BSCU AND REPLACED WITH REPAIRED UNIT. OPERATIONAL TEST PASSED IAW CH 32-446 OF THE F-2000 MM.  ALL WORK PERFORMED IAW CH'S 45-001, 29-000, 24-000, AND 29-112 OF THE F-2000 MM.
